# SDR 95ZZZX2040

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2935V
- Make and model: Piper PA-28-181
- Aircraft serial: 287990566
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6206102
- Condition: Cracked
- Location: Wing Walk
- Part time: 2,994 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING SKIN FOUND CRACKED AT ANNUAL INSP. (PN 62086-01).  UPON DRILLING TO PREPARE A SURFACE PATCH, ABNORMAL SOUND OF SHEETMETAL BREAKING WAS OBSERVED.  FURTHER INSP REVEALED THE 2 STIFFENERS ATTACHED TO THIS LOWER SKIN WERE BADLY CRACKED AT WING BUTT AND OPPOSITE END.  AFTER AN INSP PANEL WAS INSTALLED IN THIS AREA FOR ACCESS, TOP SKIN PN 62061-02 WING WALK SKIN WAS FOUND CRACKED.  UPON REMOVAL OF THIS SKIN, CRACKS WERE BELIEVED TO BE DUE TO CORROSION.  RECOMMEND EXTENSIVE INSP IF CRACKS ARE FOUND.
